# SDR CA020125002

- Difficulty date: January 4, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,215 hours
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6890493
- Condition: Cracked
- Location: Gearbox
- Component: Gearbox, Allsn, 6894171
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THIS AIRCRAFT RUNNING NORMAL. PILOT ON START HEARD A LOUD SQUEELING NOISE, THEN GOT A CHIP LITE. MAINTENANCE FOUND HUGE AMOUNTS OF METAL ON BOTH PLUGS. PROBLEM FOUND TO BE 2 1/2 BEARING FAILURE. 2 1/2 BEARNING ON SPUR ADAPTER, REPLACED. PROBLEM SEEMS TO BE FROM A HIGH N1 GEAR TRAIN VIBRATION. POSSIBLE OUT OF BALANCE COMPRESSOR.
